| Model Number |
MMT-723RNAH |
| Medical Device Problem Codes |
Device Alarm System (1012); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 576 mg/dl.The customer treated high blood glucose with 6 units of insulin.Customer reported that no insulin came out from tubing, no alarms were received.Customer declined further troubleshooting.The insulin pump will not be returned for analysis.